# SDR CALA2012032100209

- Difficulty date: March 21, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 25,302 hours, 8,482 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - DURING C SCAN INSPECTION RT STAB ONE CRACK FOUND AT APPROX STA LOCATION STA 157.10.  REPAIRED RT STAB LOWER SKIN AT STA 157.10 PER SRM 55-10-01.  FORM 44.0008 ATTACHED FOR PARTIAL WORK ACCOMPLISHED.
